# SDR HEEA967519

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Start Gen
- Component: Lucas
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/GEN HAS HIGH PITCH SQUEAL.
